Please Help! I can't take it anymore

by Shannon
(Baton Rouge)

Hi
I have been using natpro for the last six years and a few years prior stopped taking birth control after 11 years. I have been using a dose of 1 tube daily and this is getting very expensive. I have still terrible stomach bloating, fingers swollen, almost an all over body puffiness. My hair is falling out daily so much in my brush and shower since I started nearly 6 years ago have been losing hair. I take inositol, vit D, biotin, other vitamins and I'm not getting relief. I'm feeling like this cream is not working or it almost makes me feel as though it won't ever cure all my problems. I'm 38 and haven't had a period in a few years so I use daily as I believe I'm in early menopause perhaps. Please help with any advice. This is getting very expensive for the amount I use and not seeing results. I eat a lower carb low sugar diet also and can't lose weight. I'm really wanting my hair loss and puffiness gone! How much needs to be used to not have bloating and hair loss? Could I have another problem all together? I'm looking at Natpro as a cure all but maybe something else is wrong. Please help. Thank you

Comments for Please Help! I can't take it anymore

Click here to add your own comments

Feb 12, 2015
Please Help! I can't take it anymore
by: Wray

Hi Shannon Good heavens! A tube a day for 6 years, that would be costing you a fortune. And to my mind too much, I wish you'd contacted me years ago. Can you let me know how much Vitamin D you're taking, and have you had a blood test recently? It's essential to find out your level, because it could be too low. A lack of vitamin D reduces the benefits of progesterone. Vitamin D is needed for healthy hair, and helps prevent Hair Loss. Please have a look through this page to see if there's a clue to your loss. I would ask you to begin reducing the progesterone slowly, by about 16-32mg per reduction (1/2 to 1ml of cream). Stay on that amount for a few days then reduce again. I feel you should come down to about 200mg/day, but please do it slowly. It's almost certain you do have another problem, progesterone normally starts helping with 3 to 6 months. Please see our pages on Peri-menopause and Menopause. Stomach bloating is often caused by excess bad bacteria in relation to good. So please get hold of a good probiotic, make sure it has at least 20 billion CFU per dose. Swelling and puffiness can be caused by many things, grains cause it, although you say you're on a low carb diet. Or a lack of one of the electrolytes, or an excess of one. You could try taking 1/2 tsp salt in a little warm water each day and see if that helps. If not try potassium or magnesium. The puffiness you describe often means that the tissues are saturated with water, but the cells are dehydrated. In this case it's more likely to be a lack of potassium, in fact the level of all the electrolytes should be checked. Although you say you are eating "a lower carb low sugar diet", are you eating enough fat with it? Please check out these websites on the ketogenic diet here, here, here and here. Eating enough fat will send you into fat burning mode and you'll loose the weight. It could also correct the puffiness. If none of the above help, then I suggest going to a functional medicine doctor. They look at the whole body, rather than one part. You might like to listen to what one doctor who practices it says, see here. You'l find a list of practitioners on their website here. Take care Wray

Mar 18, 2015
Help
by: shannon

Hi wray! Thank you for posting to my page.I have so much to respond back to you I was wondering if I could email you instead of filling out this form. Please let me know my email is share76@yahoo.com. I would love to chat with you and see if you had any ideas. I've tried everything and not getting relief. I've been a long time user of natpro and I'm not wanting to give up on it. I'm still experiencing symptoms of estrogen dominance but will it ever go away?! It's been years! At times I've used 1 tube a day. .. please help.

Thank you so much look forward to your response. Shannon

Mar 22, 2015
Help
by: Wray

Hi Shannon I don't answer queries by email as I find people expect answers immediately, plus it takes no longer to answer via this method. I also haven't the time to answer reams of questions. As you are using so much Natpro, why don't you contact Jules our distributor in NY, she does give discounts on larger amounts, her email is julesvs19@gmail.com She's a very caring person, and knowledgeable on progesterone and the importance of Vitamin D. It could be the 'oestrogen dominance' symptoms are due to something unrelated. I take it you have looked into that possibility? Have you contacted a functional medicine doctor yet? Take care Wray

Apr 09, 2015
can progesterone cream stop working over time?
by: shannon

Hi wray,

I appreciate your honesty and response. I will contact Jules in the future thank you for that info. I did have one question if I may, can progesterone cream stop working the longer one uses it? I was reading on Dr mercola.com and it was being said that at first it works but then over time builds up in the fat stores around the hips etc.and isn't as effective as it once was and that it should not be applied to the skin only the mucous membranes or vagina and that one would have to go off the cream for two years and start over to resolve this. Is there truth to this? Thank you I was wondering if that is what had happened to me. At first it was great, now it seems to keep weight on me no matter the diet or how much I use. I am planning on seeing a doctor soon also
Thank you
Shannon

Apr 09, 2015
can progesterone cream stop working over time?
by: Wray

Hi Shannon There are many Progesterone Misconceptions, I've listed some on this page, and offered an explanation too. Plus there are papers on the various topics that crop up. I've used it for nearly 20 years now and find it's as affective. I have friends who've used it this long too. I see I haven't suggested you contact Dr Campbell McBride, she is an authority on the gut and maybe be able to throw some light on your problem, see Gut and Psychology Syndrome. Which could of course be nothing to do with progesterone. Plus this paper has just come in on gut health, see here. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...